# SDR SWAA2022040559435

- Difficulty date: October 13, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 40,914 hours, 24,510 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241AEF
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; AFT WET AREA; PANEL 241AEF HAS INSERT MISSING; AND SMALL CRACK IN REAR SIDE. / CLEANED AND REPAIRED DAMAGE AREA AT PASSENGER CABIN AFT WET AREA PANEL 241AEF PER B737-700 SRM 53-00-50-2R-10 REPAIR 10.MATERIAL USED P.O 11550387; PO 1624260 AND P.O.1614988
